# SDR CALA2011121500811

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 32526
- Aircraft time: 21,768 hours, 6,319 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 75735013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LEFT WING TOP SKIN AND RISER CRACKED AT WS 211.59 STRINGER U12.  LEFT WING TOP SKIN AND RISER CRACKED AT WS 211.5 BW STR U12 REPLACED AS PER SRM 51-10-02 AND NEW PANEL INSTALLED AS PER APB DWG 7574-3500 REV B AND FORM 44.0008 ATTACHED ITEM 1 - 4 ACCOMPLISHED.
